Chemo treatment change due to Allergic Reaction - Paclitaxel to Docetaxel

  • 1 reply
  • 16 subscribers
  • 166 views

I started my first chemo this week and had an allergic reaction to the Paclitaxel. The treatment was stopped and I was referred back to my Oncologist who has now changed my treatment to Docetaxel. I am wondering if this has happened to anyone else and how did you react to the Docetaxel as I believe they are from the same group - Paclitaxel being plant based and Docetaxel being synthetic based. I am worried that I will have the same allergic reaction with them being in the same group. Any information would be helpful. 

  • Hi  and a very warm welcome to the online community which I hope you'll find is both an informative and supportive place to be.

    It must have been a very scary experience for you and I hope you find docetaxel is kinder.

    I hope you don't mind me recommending that you also post this question in the womb cancer forum, which I can see you've joined, as you'll then connect directly with others who have had the same chemo drugs as you.

    Wishing you all the best

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"